MAUDE Adverse Event Report: JOIMAX GMBH SINGLE USE TUBING SET FOR VERSICON; LAVAGE JET,

JOIMAX GMBH SINGLE USE TUBING SET FOR VERSICON; LAVAGE JET,
Model Number JTSB350D
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/07/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded by the user facility and was not available for evaluation, therefore a definitive root cause could not be established to confirm or deny a device malfunction.A review of similar complaints revealed the root cause as use error where the luer-lock connector was not tightened appropriately.There were no other complaints of leaks from this manufacturing lot.The device history records for this manufacturing lot were reviewed and there were no discrepancies or unusual findings that relate to the reported event.(b)(4).
 
Event or Problem Description
Joimax became aware of a maude report filed by a healthcare facility alleging that during preparation for surgery the versicon tubing set leaked.The facility reports that the leaking tubing was removed from the field, discarded, and replaced with a new tubing set with no further issues.There was no report of injury.Because the device was not available for analysis the investigation was inconclusive as to whether the event was attributed to device malfunction or use error.

Brand Name
SINGLE USE TUBING SET FOR VERSICON
Common Device Name
LAVAGE JET,
Manufacturer (Section D)
JOIMAX GMBH
amalienbadstrasse 41
raumfabrik 61
karlsruhe, 76227
GM  76227
MDR Report Key7683295
Report Number3005083075-2018-00002
Device Sequence Number11167492
Product Code FQH
UDI-Device Identifier04250337105640
UDI-Public04250337105640
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2020
Device Model NumberJTSB350D
Device Catalogue NumberJTSB350D
Device Lot Number04052015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2016
Initial Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR